MathSciNet Relay Station
MathSciNet bibliographic data
MR1479544 35J05 (35B45 35J10)
Barcelo, J. A.; Ruiz, A.; Vega, L. Weighted estimates for the Helmholtz equation and some applications. J. Funct. Anal. 150 (1997), no. 2, 356–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement